# SDR SWAA2022111560903

- Difficulty date: October 17, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOAL UPPER CAP CRACKED @ LBL 13 BETWEEN STA 380 AND 400 MKD DOT / [01] REMOVED FLOOR SUPPORT INTERCOSTAL AT FWD WET AREA;LBL 13' BETWEEN STA 380 TO STA 400;PER B 737-700 SRM 51-40-02-0G-0.;[02] LOCATED AND DRILL NEW INTERCOSTAL AT STA 380 TO STA 400;LBL 13''.PER B 737-700 SRM 51-10-02-0G-0.;[03] VERIFIED STEPS #1 AND #2;[04] OK TO INSTALL;[05] INSTALLED FLOOR SUPPORT (CHORD) AT MAIN CABIN FWD WET AREA BETWEEN ST 380 THRU STA400 LBL 13 PER B737-700 SRM 51-40-02-0G-0 AND DRW. #143A5400;[06] VERIFIED STEP #5.
